Paracetamol ratiopharm Brausetablette 500 mg

 12,99

  • USD: 14.01$

Category:

Description

Paracetamol ratiopharm, effervescent tablet

Proven active ingredient: Paracetamol For fever and pain
Effervescent tablets For a faster effect
Fresh lemon flavor

Package size: 20 pcs.
PZN: 08704083

Dosage form: effervescent tablets
Prescription type: Without a prescription
Provider: ratiopharm GmbH

Important Information:
Due to the current situation, paracetamol may only be dispensed by pharmacies in acute treatment cases and in the required amount and only if there are no suitable therapeutic alternatives. We would be happy to advise you on a possible alternative!

Note:
In the event of pain or fever without medical advice, do not use for longer than specified in the package insert!

Active ingredients
500.0 mg paracetamol

Auxiliary materials
Adipic Acid Citric Acid, Anhydrous 105.0 mg Lactose Sodium Bicarbonate Povidone K25 Saccharin, Sodium Salt 105.0 mg Sorbitol 416.0 mg Total Sodium Ion Lemon Flavor Maltodextrin 4.81 mg Sucrose Arab Gum Triacetin alpha-tocopherol

Paracetamol ratiopharm 500 mg

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

You may also like…

Translate »